# SDR CALA2022112303199

- Difficulty date: November 21, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 50,592 hours, 18,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141A113010
- Condition: Cracked
- Location: Sta 312
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR CUTOUT UPPER SILL FWD S-5L, STA 312 FUS SUPPORT FRAME CUTOUT FLANGE SMALL CRACK MKD DOT 60-011. INSP. ON CUT OUT AREA NO CRACK FOUND., FABRICATED ANGLE REPAIR, IAW SRM 53-10-07-2R, APPLIED TREAT AND PRIME AT AN 51-40-02-06-0 AND 35-10-07-2R-1. APPLIED CIC AT AREA REF SOPM 2.   INSTALLED ANGLE REPAIR REF SRM 0-41-05. REMOVED DAMAGE AND FASTENER AT AREA L1 DOOR CUT OUT FWD S.5L STA 312 REF SRM 53-10-07-2R-1 AND 51-40-02-06-0. PERFORMED NDT HFEC HFEC INSPECTION.
